Stochastic processes on manifolds



TBD.

References

Adler, Robert J. 2010. The Geometry of Random Fields. SIAM ed. Philadelphia: Society for Industrial and Applied Mathematics.
Adler, Robert J., and Jonathan E. Taylor. 2007. Random Fields and Geometry. Springer Monographs in Mathematics 115. New York: Springer. https://doi.org/10.1007/978-0-387-48116-6.
Adler, Robert J, Jonathan E Taylor, and Keith J Worsley. 2016. Applications of Random Fields and Geometry Draft. https://robert.net.technion.ac.il/files/2016/08/hrf1.pdf.
Bhattacharya, Abhishek, and Rabi Bhattacharya. 2012. Nonparametric Inference on Manifolds: With Applications to Shape Spaces. Institute of Mathematical Statistics Monographs. Cambridge: Cambridge University Press. https://doi.org/10.1017/CBO9781139094764.
Borovitskiy, Viacheslav, Alexander Terenin, Peter Mostowsky, and Marc Peter Deisenroth. 2020. “Matérn Gaussian Processes on Riemannian Manifolds.” arXiv:2006.10160 [cs, Stat], June. http://arxiv.org/abs/2006.10160.
Calandra, R., J. Peters, C. E. Rasmussen, and M. P. Deisenroth. 2016. “Manifold Gaussian Processes for Regression.” In 2016 International Joint Conference on Neural Networks (IJCNN), 3338–45. Vancouver, BC, Canada: IEEE. https://doi.org/10.1109/IJCNN.2016.7727626.
Chikuse, Yasuko, and 筑瀬靖子. 2003. Statistics on Special Manifolds. New York, NY: Springer New York. https://link.springer.com/book/10.1007%2F978-0-387-21540-2.
Feragen, Aasa, and Søren Hauberg. n.d. “Open Problem: Kernel Methods on Manifolds and Metric Spaces,” 4.
Lindgren, Finn, Håvard Rue, and Johan Lindström. 2011. “An Explicit Link Between Gaussian Fields and Gaussian Markov Random Fields: The Stochastic Partial Differential Equation Approach.” Journal of the Royal Statistical Society: Series B (Statistical Methodology) 73 (4): 423–98. https://doi.org/10.1111/j.1467-9868.2011.00777.x.
Manton, Jonathan H. 2013. “A Primer on Stochastic Differential Geometry for Signal Processing.” IEEE Journal of Selected Topics in Signal Processing 7 (4): 681–99. https://doi.org/10.1109/JSTSP.2013.2264798.
Yaglom, A. M. 1961. “Second-Order Homogeneous Random Fields.” Proceedings of the Fourth Berkeley Symposium on Mathematical Statistics and Probability, Volume 2: Contributions to Probability Theory, January, 593–622. https://digitalassets.lib.berkeley.edu/math/ucb/text/math_s4_v2_article-35.pdf.

No comments yet. Why not leave one?

GitHub-flavored Markdown & a sane subset of HTML is supported.